# SDR AALA20110217TUL22

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE STATION 200 RIGHT BUTTLINE 56 ON FLOORBEAM.  INSTALLED FLOORBEAM REPAIR STRAP STATION 200 RIGHT BUTTLINE 56 PER EA MD80-53-015352.
